# SDR UPS99830477

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 1 EA HOLE DRILLED THROUGH RT FWD SERVICE DOOR INNER SKIN IN CLOSE PROXIMITY TO ADJACENT RIVET LOCATED AT LOWER AFT CORNER OF DOOR.  51-9-0 INSTALLED FASTENERS IN PREVIOUS DOUBLER ON SKIN IAW DC8 SRM 5 1-1-2, SRM 51-1-20D.  INSTALLED SEAL RETAINER AND CONNECTED ROD ARM IAW DC8 SRM 51-3-0 AND MM 20-18-00.
